Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    2418

One month in

synapso

164 views

So I've been taking 40 mg of accutane daily for the past month. My bloodwork over that month hasn't changed very much so my physician is upping me to 80 mg a day. I weigh 155 lbs or so.

Around week 1.2-2 I had the initial breakout. Relatively large acne developed on my face which REALLY sucked and it also looked like I had acne rosacea. I pretty much stuck to my apartment and work during this time which was kind of a shame. Fortunately now that has subsided, the rosacea is gone, but I still have general acne that doesn't look good. I think in comparison to when I started accutane though there is improvement.

In terms of side effects, I'm nauseous every now and then but by and large there's nothing wrong. I have very chap lips, which was to be expected. I'm a little concerned about what effect there'll be in upping the dose - I'll take a week of 40/80/40/80 to gradually build to 80 mg as per doctor's orders.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×